Home » Frequently asked Questions on Health » Itching in both eyes

Itching in both eyes

Q: My question is related to the eyes. I am a resident of Mumbai. I have a problem ie. redness and itching in both eyes which used to create lot problems once or twice in a year about 3-4 years back. I was given some steriods which brought down my eyes to normal. But now this problem occurs almost once a month and my eyes are dark red when I wake up in the morning and I get them cleared after using oxymetazoline hydrochloride solution. Doctors still advice me to use steriods to reduce itching but I am really concerned about the usage of this steriods. Please suggest.

A:Few suggestions that may help you: 1) Use anti allergic medications to avoid steroids 2) Keep eye pressure in check 3) Rule out drug\preservative toxicity 4) Use steroids for acute symptoms especially those which have less side effects 5) Treat associated dry eyes 6) Regarding cold compresses kindly discuss with your eye doctor

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------